MathSciNet Relay Station
MathSciNet bibliographic data
MR104709 (21 #3462) 16.00
Feller, Edmund H. Primary intersections for two sided ideals of a Noetherian matrix ring. Trans. Amer. Math. Soc. 90 1959 336–339.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement